# SDR 20000613SH003

- Difficulty date: May 15, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N4545W
- Make and model: Airtrc AT401
- Aircraft serial: 4010790
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 3010610
- Condition: Corroded
- Location: Horiz Stab Strut
- Part time: 5,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CORROSION CAUSED FAILURE OF HORIZONTAL STABILIZER STRUT AT LOWER ATTACH FITTING.  SUBMITTER RECOMMENDED LOWER ATTACH POINT DESIGNED SIMILAR TO UPPER FITTING AND LINSEED OIL APPLIED TO INSIDE OF STRUT.  (X)
